Artículos de revistas
Properties and Inference on the Skew-Curved-Symmetric Family of Distributions
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.39, n.5, p.884-898, 2010
GOMEZ, Hector W.
CASTRO, Luis M.
SALINAS, Hugo S.
In this article, we study some results related to a specific class of distributions, called skew-curved-symmetric family of distributions that depends on a parameter controlling the skewness and kurtosis at the same time. Special elements of this family which are studied include symmetric and well-known asymmetric distributions. General results are given for the score function and the observed information matrix. It is shown that the observed information matrix is always singular for some special cases. We illustrate the flexibility of this class of distributions with an application to a real dataset on characteristics of Australian athletes.